# SDR SWAA051006

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 58,976 hours, 44,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED AT L2 DOOR UPPER AFT CUTOUT.  REPAIRED SKIN PER SRM.
